# SDR R61A201209100491

- Difficulty date: September 10, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 21,507 hours, 16,030 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG SMELL FROM THE NR 1 PACK WITH THRUST LEVERS MOVED FORWARD.  CREW STATED THE SMELL WAS TOXIC.  MAINTENANCE PERFORMED PACK NR 1 OPS TEST WITH E1 AMP, E2 PNEUMATIC BLEED SYSTEM PER AMM 21-51-00 AMP PER AMM 36-11-00.  NO SMELLS NOTED.
